# SDR ASAA2019092830861

- Difficulty date: September 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 06787
- Aircraft time: 13,878 hours, 4,706 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUT DOWN GROUNDED - YES. ON DEFERRAL PER LOGPAGE 8045652: VERIFIED APU AUTO SHUTDOWN WAS ON ECAM.  RELEASED PER MEL 49-10-01-01. M PROCEDURES C/W. MEL LOG UPDATED. PLACARD INSTALLED. AUTHORIZED BY SEAMC.  MDDR 71467 ISSUED.
